MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 1996

[Cerebral hemorrhage associated with the use of phenylpropanolamine. Clinical cases].

Tapia J

Клинический случайСтатьяПеревод в очереди

Аннотация

We report three women aged 33, 63 and 43 years old receiving an anorexigenic medication that contained phenylpropanolamine who, 30 min to 3 h after the ingestion of this medication, presented a frontal hematoma, a left putaminal hematoma and a subaracnoidal hemorrhage, respectively. Cerebral angiography, performed in all of them, did not show any vascular abnormality. This complication of phenylpropanolamine use, has been reported previously abroad and the mechanism of production, could be related to an elevation of blood pressure and the production of a vasculitis by the drug. The risk of this complication must be taken into account when prescribing phenylpropanolamine.

Для цитирования: Tapia J. [Cerebral hemorrhage associated with the use of phenylpropanolamine. Clinical cases].. Revista medica de Chile. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.